# SDR A6WA201140671

- Difficulty date: June 1, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 EA CORRODED CLEATS AT LOWER SECTION OF PAX DOOR DRAINAGE RAMP AREA "2 EA" AT FS 320.10 AND FS 338.00 BEYOND LIMITS.  REMOVED 4EA CORRODED CLEATS FROM PAX DOOR AT FS320.10 AND 338.00.  THEN INSTALLED 4 EA NEW CLEATS PN 600-31902-275, 600-31902-276.
